# SDR FDEA202010162530

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,247 hours, 23,372 cycles
- Engine: Pwa PW2040
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 314N311054SP
- Part serial: 000310
- Condition: Delaminated
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD FAN COWL HAS LARGE AREA OF EXPOSED COMPOSITE MATERIAL.   REMOVED AND REPLACED INBOARD FAN COWL, IAW B757 AMM 7-1-11-04-4.
